Author Topic: 4 Years Off Benzos This Month  (Read 1111 times)

[Buddie]

Re: 4 Years Off Benzos This Month
« Reply #10 on: May 10, 2022, 12:43:56 pm »
I've read your story before and it reminds me a lot of my story. I used benzo's on and off a long time before problems started. That's why I didn't recognise withdrawal. I also did a CT. So good to hear you are healing. Gives me hope I can one day be myself again! Keep on rockin'!
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: 4 Years Off Benzos This Month
« Reply #11 on: May 10, 2022, 08:36:26 pm »
Yes, I was off and on them for years without any really noticeable problems. Nothing that was really affecting me day to day anyway. But I'm realizing now that some of even the subtle things I was going through way back then were probably some minor withdrawal symptoms. Paranoia. Mood Swings. A few others as well. But the real hell didn't start till after I was off them for about two years and went back on for about 3 months. That's when they got me. What symptoms are you dealing with now and how long have you been off?
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: 4 Years Off Benzos This Month
« Reply #12 on: May 11, 2022, 06:11:13 am »
Yes, that sound familiar. I also had light withdrawal in between periods of more intense use and I had interdose withdrawal, but never recognised it. I am off almost 13 months now and my cns is still very sensitive. I switched to an AD (for the third time) and tapered some, but it's really hard to taper. My system is still so sensitive.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.